# SDR UIEA2013051400280

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02078505
- Part serial: 238
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AND DEBONDED AREA ON LOWER SKIN OF LT WING INBD AFT FLAP.  REPAIRED DAMAGES BY REPLACEMENT OF PART IAW SRM 51-40-02 AND 51-10-02.
